# SDR DALA2021052002802

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,201 hours, 31,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Rt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DOOR R3 DISARMED DURING FLIGHT. CORRECTIVE ACTION: R/R AFT RT PAX DOOR HANDLE PROX SW (17WV2) AND AFT RT PAX DOOR HOOK PROX SW (15WV2) PER A320 AMM 52-71. (1813132)
